| Model Number |
VYICMO 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo_12.6 implantable collamer lens of -16.00/2.5/073 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.Excessive vault and significant reduction of iridocorneal angles was reported.On (b)(6) 2024 the lens was exchanged for a shorter length lens and the problem was resolved.